... been a week and no sleep with side effects. lyrica was used for nerve pain which helped greatly. but then side effects of mood, blistering, confusion made it intolerable and had to stop
I would ask your doctor about whether this is a discontinuation symptom. Lyrica has a half life of only 6.3 hours which means that it's excreted from your body within one to two days. Your symptom shouldn't be lasting a week and not this severely.
Best regards and good luck. I hope you feel better soon! Wildcat
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2013 • 3 answers
Posted 13 Feb 2014 • 3 answers
Posted 6 Jul 2014 • 4 answers
Posted 6 Mar 2015 • 4 answers
Posted 21 Apr 2018 • 1 answer